# SDR ARWA20020506

- Difficulty date: May 21, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- Aircraft time: 52,092 hours, 27,213 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2460001J6030
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT 2225Z IN CLIMBING, HYDRAULIC QUANTITY DROPPED TO STAND PIPE PRESSURE DROPPED TO ZERO RETURNED TO KMIA.  PERFORMED LOSS HYDRAULIC PRESSURE EMERGENCY CHECKLIST ON HYDRAULIC FLUID; PERFORMED EMERGENCY CHECKLIST ON HYDRAULIC CHECK, NO FURTHER LOSS OF FLUID.  USED ABNORMAL LANDING CHECKLIST.  FOUND HYDRAULIC HOSE ASSY LEAKING AT NR  2 ENGINE; REMOVED AND REPLACED NR 2 ENGINE HYDRAULIC PRESSURE HOSE ASSY AND REPLACED DRAIN CASE FILTER IAW MM 70-30-2 AND MM29-10-14; NO LEAKS NOTED ON RUN-UP IAW MM 71-0 AND MM 29-00.  OPS FOUND NORMAL AND SERVICED HYDRAULIC SYSTEM IAW MM 12-30-1.
